# SDR 95ZZZX5051

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7211
- System (JASC): 3340 · Exterior Lighting
- Part: Housing
- Part number: A7151
- Condition: Bracket Cracked
- Location: Light
- Part time: 280 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING BRACKET CRACKED.  REMOVED AND REPLACED.
